# SDR JIKA2014093001

- Difficulty date: September 30, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N698AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC698
- Aircraft time: 30,161 hours, 43,225 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE FLIGHT AT 12,000 PILOT NOTICED HAZE & SMOKE WAS PRESENT IN COCKPIT ALONG WITH SMOKE ODOR.  PILOT DONNED OXYGEN MASK & SMOKE GOGGLES IAW GOM PROCEDURES.  PILOT FOLLOWING PILOT QRH TURNED OFF BLEED AIR, DUMPED CABIN PRESSURIZATION & TURNED FAN ON OVERRIDE IN THE APPROPRIATE ORDER.  NOTED ACTIONS SEEM TO SOLVE THE ISSUE, PILOT DECIDED TO DIVERT TO THE NEAREST SUITABLE AIRPORT.  PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED LOOSE BLEED AIR DUCT IN CABIN UNDER FLOOR, BLEED AIR DUCT WAS BLOWING HOT AIR ON CARGO BOXES & LABELS CAUSING SMOKE IN COCKPIT.  INSPECTED SURROUNDING AREA FOR DAMAGE & SECURED DUCT & PERFORMED ENG RUNNING OPERATIONAL CHECK OF SYSTEM.  OPERATIONAL CHECKS WERE NORMAL.
